# SDR YENA2022101101016

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 21,348 hours, 6,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321431
- Part serial: 877759
- Condition: Failed
- Location: 15wl-Batt
- Part time: 6,683 hours, 2,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#70FLL-BOS. 'UPON AIRCRAFT DROPPING GROUND POWER ONLY AFT CABIN CEILING LIGHT ILLUMINATED; REF. L/P PAGES 3526363, 3526364, 3526365 ITEMS #1 AND #2 FOR REMOVAL OF ALL SIX EPSU BATTERIES. OP'S CHECK IS OK AT THIS TIME.  ALL IAW AMM 33-51-38-400-002-A.'REMOVED AND REPLACED EPSU BATTERY 15WL IAW AMM33-51-38. OPS CHECK IS OK.'
